# SDR AUS20030570

- Difficulty date: June 7, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: HC291B0059000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) YELLOW HYDRAULIC SYSTEM QUANTITY LOW. INVESTIGATION FOUND PIPELEAKING FROM SWAGE ADJACENT TO T' PIECE CONNECTION FOR THE YELLOW SYSTEM PRESSURE SUPPLY TO THE HP MANIFOLD.
